UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Chen,Hongmei, Filipuk,Galina, Chen,Yang. Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 41(6), 2442-2465.
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.1/2.0 | Submit date:2021/03/09
Asymptotic Expansions  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  Singularity Confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Hongmei Chen, Galina Filipuk, Yang Chen. Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 41(6), 2442–2465.
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.1/2.0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials